Conditions for the existence of solutions of real nonautonomous systems of quasilinear differential equations vanishing at a singular point

  • V. M. Evtukhov
  • A. M. Samoilenko

Abstract

We establish conditions for the existence of solutions vanishing at a singular point for various classes of systems of quasilinear differential equations appearing in the investigation of the asymptotic behavior of solutions of essentially nonlinear nonautonomous differential equations of higher orders.
Published
25.01.2010
How to Cite
Evtukhov, V. M., and A. M. Samoilenko. “Conditions for the Existence of Solutions of Real Nonautonomous Systems of Quasilinear Differential Equations Vanishing at a Singular Point”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 62, no. 1, Jan. 2010, pp. 52 -80, http://umj.imath.kiev.ua/index.php/umj/article/view/2843.
Section
Research articles